# SDR CHQA200800242

- Difficulty date: December 9, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 18,948 hours, 13,862 cycles
- Engine: Allsn AE3007A
- Engine time: 21,419 hours, 16,159 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5315, MSP TO STL - AFTER TAKEOFF THE FLIGHT CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL EICAS MESSAGE AND THE LANDING GEAR WOULD NOT RETRACT.  THE QRH WAS FOLLOWED AND THE AIRCRAFT LANDED WITHOUT INCIDENT BACK AT MSP.  THE MESSAGE DISAPPEARED AFTER LANDING.  MAINTENANCE PERFORMED A WOW TEST PER THE EMB AMM 32-63-00 AND THE SYSTEM OPS CHECKED GOOD.  THE AIRCRAFT THEN CONTINUED ON TO STL WHERE THE FAULT WAS TROUBLESHOT FURTHER.  STL MAINTENANCE FOUND THE NOSE LANDING GEAR WOW PROX SWITCH TO BE AT FAULT.  THE PROX SWITCH WAS THEN REPLACED.
